# SDR DJFA20120918004

- Difficulty date: September 18, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N448LX
- Make and model: Beech 400A
- Aircraft serial: RK305
- Aircraft time: 8,412 hours, 7,096 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A211135
- Condition: Cracked
- Location: Zone 300
- Part time: 8,412 hours, 7,096 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR CRACKS ON THE RIB FLANGES OF THE HORIZONTAL STABILIZER ASSY, THE RIB DESCRIBED BELOW WAS FOUND CRACKED ON THE LOWER FLANGE AT LT HORIZ CANTED STATION 46.06, BETWEEN THE FWD AND AFT SPARS.  CRACKS EMANATE FROM THE FASTENER HOLES.  THE RIBS WERE REPLACED IAW KIT 128-6200-001.
